# SDR C8Y2001F00000

- Difficulty date: August 5, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: DALCD
- Make and model: Doug MD-11F
- Aircraft serial: 48784
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26094724
- Condition: Damaged
- Location: Mlg
- Part time: 6,395 hours, 1,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REGULAR WHEEL REPLACEMENT, HEAVILY DAMAGED BRAKE WAS FOUND.
